Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from IBS. Done with endoscopy and colonoscopy. Is it safe to use ibset, pantocid and cibis for long period?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 906 Questions
is it safe for using "IBSET" ,,"CIBIS",,"PANTOCID" tabs for long period(1 month)??? does they have severe side effects which ruin my immunity and leads to more sensitivity of bowel? im suffering from IBS from many years....done with endoscopy and colonoscopy also...every thing is normal....earlier i also used "MEVA-C" which gave me temporary relief only....recently when i visited doc, he gave me the above mentioned medicines....does they show permanent cure.....i have very usual symptoms like tension, depression, anxiety, high anger levels etc and also frequency of mucous in my stool and severe abdomen cramps also.....does these medicines usage is safe ? please suggest me...
Posted Sun, 4 Aug 2013 in Digestion and Bowels
Answered by Dr. Ajit Naniksingh Kukreja 45 minutes later
Thanks for writing in

Safety of medicines is documented by their long term use in clinical trials

But Panctocid [ Proton Pump Inhibitor] has been found safe for long term

As far as your symptoms are concerned I would suggest you manage your stress levels

Avoid Junk and fermented meals and add a Probiotic to your daily routine

This should help you in IBS

Hope this clears your doubts
Do write back in case of concern
Above answer was peer-reviewed by
Follow-up: Suffering from IBS. Done with endoscopy and colonoscopy. Is it safe to use ibset, pantocid and cibis for long period? 1 hour later
thank u sir! but i will not eat any junk food out....but taking non-veg also effects my bowel a lot...mainly chicken.. and pantocid is used for ulcers or some gastric problms...but i dnt have stmch burning problem...i have severe problem of cramps in abdomen and groin.....can u suggest me some thing about probiotics?
and is it safe for using ibset & cibis tabs for long doc said it is for pain and to control ibs problem....but im worried abt whether they cause any side effects....
and also suggest me methods to relieve my stress levels please.......thank you!
Answered by Dr. Ajit Naniksingh Kukreja 1 hour later

Thanks for your followup query

I would suggest you avoid non veg food also, as 27 years in practise i have observed that non veg also causes collitis as it is not hygeinically prepared

Probiotics are freely available over the counter, yogurt is the best home made probiotic

They help you retain healthy bacteria

You may continue CIBIS but do take intervals when you are symptom free

For stress meditation is the best remedy

Hope this helps
Wishing you a healthy life ahead
Above answer was peer-reviewed by
Follow-up: Suffering from IBS. Done with endoscopy and colonoscopy. Is it safe to use ibset, pantocid and cibis for long period? 10 hours later
yeah doctor!! thanks for ur suggestion......iam regular user of homeopathy since an year...if my position becmes severe i will use to visit normal doctors... can i continue homeopathy after completing this english medicines course? actually i have been suffering from stmch prblms since 7 years.......dats y im much worried abt the english also leaving to germany in september of dis i need good health to be fine over der!!! dats my main worry is abt my own health only.....
Answered by Dr. Ajit Naniksingh Kukreja 30 hours later
XXXXXXX - Had been away for a workshop so could not reply immediately

Please reassure yourself - as this will cause a vicious cycle and will not allow the problem to resolve

You may continue Homeopathy if it helps

As people with chronic illnesses do talk of the benefits of homeopathy

Do write back even when u are in Germany if there is any need

Wishing you a speedy recovery
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor